Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 111, NWS Dodge City, KS

May 30, 2013Ellis County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 30, 2013, 2:24 PM CDT for Ellis County, Kansas. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2013, 2:24 PM CDT (19:24 UTC)
Expired
May 30, 2013, 3:15 PM CDT
In force
51 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ellis County, KS

The radar

The Dodge City radar (KDDC), 139 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 2:30 PM CDTHAIL 1.753 W Antonino, KS
May 30, 3:00 PM CDTHAIL 0.881 W Antonino, KSMOST OF THE HAIL WAS PEA-SIZE.
May 30, 3:12 PM CDTHAIL 0.882 Ne Antonino, KS
May 30, 3:25 PM CDTHAIL 0.882 N Antonino, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-357 J/kg
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-103 m²/s²
0-3 km storm-relative helicity
-42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

596 
WUUS53 KDDC 301924
SVRDDC
KSC051-302015-
/O.NEW.KDDC.SV.W.0111.130530T1924Z-130530T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
224 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ELLIS COUNTY IN CENTRAL KANSAS...

* UNTIL 315 PM CDT

* AT 221 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTONINO...
  AND MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SCHOENCHEN...HAYS...MUNJOR...TOULON...CATHARINE...VICTORIA...
  EMMERAM AND WALKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3871 9903 3871 9954 3884 9959 3912 9918
      3913 9904
TIME...MOT...LOC 1924Z 253DEG 23KT 3880 9939

HAIL...1.00IN
WIND...60MPH

$$

JJOHNSON
2 follow-up statements
615 
WWUS53 KDDC 301939
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
239 PM CDT THU MAY 30 2013

KSC051-302015-
/O.CON.KDDC.SV.W.0111.000000T0000Z-130530T2015Z/
ELLIS KS-
239 PM CDT THU MAY 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ELLIS
COUNTY UNTIL 315 PM CDT...

AT 235 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTONINO...AND
MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HAYS...MUNJOR...TOULON...CATHARINE...VICTORIA...EMMERAM AND WALKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3888 9942 3913 9904 3871 9903 3871 9942
TIME...MOT...LOC 1940Z 253DEG 23KT 3880 9931

HAIL...1.00IN
WIND...60MPH

$$

JJOHNSON
376 
WWUS53 KDDC 301953
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
253 PM CDT THU MAY 30 2013

KSC051-302015-
/O.CON.KDDC.SV.W.0111.000000T0000Z-130530T2015Z/
ELLIS KS-
253 PM CDT THU MAY 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ELLIS
COUNTY UNTIL 315 PM CDT...

AT 249 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTONINO...AND
MOVING EAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
         EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HAYS...MUNJOR...TOULON...CATHARINE...VICTORIA...WALKER AND EMMERAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3888 9942 3913 9904 3871 9903 3871 9942
TIME...MOT...LOC 1954Z 253DEG 23KT 3879 9934

HAIL...1.75IN
WIND...60MPH

$$

JJOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 1:26 PM CDT, 58 minutes earlier.

Area forecast discussion, May 30, 1:26 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
126 PM CDT THU MAY 30 2013

...UPDATE TO SHORT TERM...

.SYNOPSIS...
ISSUED AT 1004 AM CDT THU MAY 30 2013

WV IMAGERY AND 12Z UPPER AIR ANALYSIS INDICATE A CLOSED OFF UPPER
LEVEL LOW DEVELOPING ACROSS THE WESTERN DAKOTAS. MEANWHILE, A +90KT
UPPER LEVEL JET IS STREAMING SOUTHEAST ACROSS THE INTERMOUNTAIN WEST
INTO NORTHEAST NEW MEXICO AND THE TEXAS PANHANDLE. NEAR THE SURFACE,
A TROUGH OF LOW PRESSURE STRETCHES FROM CENTRAL NEBRASKA SOUTHWARD
ACROSS CENTRAL KANSAS INTO EXTREME WESTERN OKLAHOMA. SURFACE
DEWPOINTS ARE IN THE 50S(F) ACROSS CENTRAL AND MUCH OF SOUTHWEST
KANSAS WITH THE 40S(F) NEAR THE COLORADO BORDER.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 120 PM CDT THU MAY 30 2013

ISOLATED SHOWERS AND THUNDERSTORMS WILL DRIFT SLOWLY EAST ACROSS
WEST CENTRAL AND SOUTHWEST KANSAS INTO CENTRAL KANSAS THIS
AFTERNOON, THEN GRADUALLY DISSIPATE BY THIS EVENING. SMALL HAIL
AND GUSTY WINDS MAY BE POSSIBLE WITH ANY OF THESE SHOWERS/STORMS.
WIDESPREAD SEVERE WEATHER IS UNLIKELY.

SHORT RANGE MODELS INDICATE THE CLOSED OFF UPPER LOW IN THE
NORTHERN PLAINS SHIFTING EAST ACROSS THE DAKOTAS TONIGHT AND
FRIDAY. MEANWHILE, A TROUGH AXIS ATTENDANT TO THE UPPER LOW WILL
LIFT NORTHEAST OUT OF THE CENTRAL PLAINS INTO THE UPPER MIDWEST
TONIGHT. AS THIS OCCURS, THE SURFACE BOUNDARY/TROUGH EXTENDING
FROM CENTRAL NEBRASKA SOUTHWARD INTO CENTRAL KANSAS WILL BEGIN TO
PUSH EAST THIS EVENING, SHIFTING THE FOCUS FOR THUNDERSTORM
DEVELOPMENT FURTHER TO OUR EAST. ISOLATED THUNDERSTORMS MAY BE
POSSIBLE EARLY THIS EVENING ACROSS CENTRAL KANSAS, INCLUDING NEAR
AND ALONG A LINE FROM ST. JOHN TO MEDICINE LODGE. HOWEVER,
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. MUCH DRIER CONDITIONS
ARE THEN EXPECTED INTO FRIDAY AS AS THE UPPER LEVEL LOW MOVES
FURTHER EAST INTO THE WESTERN GREAT LAKES REGION WHILE DRIER AIR
NEAR THE SURFACE ADVECTS EAST-SOUTHEAST INTO WESTERN KANSAS.

TEMPERATURES WILL BE NEAR NORMAL TONIGHT AS LIGHT AND VARIABLE WINDS
TAKE HOLD ACROSS MUCH OF WESTERN KANSAS WHILE SKIES REMAIN MOSTLY
CLEAR. WITH SURFACE DEWPOINTS DROPPING INTO THE 30S(F) NEAR THE
COLORADO BORDER TO THE 50S(F) HOLDING IN CENTRAL KANSAS, LOOK FOR
LOWS MAINLY DOWN INTO THE 50S(F) LATE TONIGHT WITH LOWER TO MID
60S(F) POSSIBLE IN SOUTH CENTRAL KANSAS WHERE INCREASED MOISTURE
WILL REMAIN. A WEST TO NORTHWESTERLY DOWNSLOPE FLOW IS EXPECTED TO
DEVELOP ACROSS WESTERN KANSAS FRIDAY AS THE SURFACE BOUNDARY/TROUGH
ADVANCES FURTHER TO THE EAST. THE NAM AND GFS SHOW TEMPERATURES AT
H85 RANGING FROM AROUND 20C IN CENTRAL KANSAS TO NEAR 25C IN FAR
SOUTHWEST KANSAS BY FRIDAY AFTERNOON. WITH PLENTY OF SUNSHINE AND
A DOWNSLOPE FLOW ACROSS WESTERN KANSAS, LOOK FOR HIGHS WELL UP
INTO THE 80S(F) TO NEAR 90F.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 353 AM CDT THU MAY 30 2013

RADAR METWATCH THIS SHIFT PREVENTED A RIGOROUS INTERROGATION OF THE
LONG TERM PORTION OF THE FORECAST. THAT BEING SAID...SOME CHANGES OF
NOTE WERE MADE. FIRST...SCALED BACK THE POPS ON FRIDAY FRIDAY NIGHT
AS THE PRIMARY ZONE OF CONVERGENCE SUPPORTING CONVECTION WILL BE
MAINLY ACROSS NORTHWEST OKLAHOMA AND FAR SOUTH-CENTRAL KANSAS. WILL
STILL MAINTAIN SOME SLIGHT CHANCE POPS FOR PORTIONS OF COMANCHE AND
PRATT COUNTY AND ALL OF BARBER COUNTY...BUT ANY STORMS THAT DEVELOP
THERE SHOULD SHIFT QUICKLY INTO THE WFO ICT AND WFO OUN FORECAST
AREAS. THE LONGWAVE TROUGH WHICH WILL BECOME A FIXTURE ACROSS THE
NORTHERN CONUS...WILL CONTINUE ITS INFLUENCE ON WESTERN KANSAS
WEATHER THROUGH THE WEEKEND. THE INFLUENCE BY WEEKEND, THOUGH, WILL
BE COOLER AND QUIETER SENSIBLE WEATHER. HAVE LOWERED THE OVERNIGHT
LOWS SATURDAY MORNING AS THE RESULT OF COLD ADVECTION MUCH OF THE
NIGHT AS A SHORTWAVE TROUGH ROTATES AROUND THE LARGER UPPER TROUGH
TO OUR NORTH. THE GFS40 IS SHOWING THE ADVECTION OF SOME SINGLE
DIGIT 850MB TEMPERATURES (CELSIUS) INTO NORTHERN KANSAS.  SATURDAY
COULD BE QUITE COOL IF THE GFS IS TO BE BELIEVED.  THE ECMWF HAS A
WARMER SOLUTION WITH HIGHS IN THE LOWER TO MID 80S.  THE BEST
FORECAST RIGHT NOW IS SOMEWHERE IN THE MIDDLE WITH LOWER 80S ALONG
THE OKLAHOMA BORDER TO LOWER 70S UP ALONG INTERSTATE 70.

BY MONDAY OF NEXT WEEK...THE LARGE SCALE PATTERN WILL BECOME MORE
ZONAL ACROSS THE ROCKIES...FAVORING LEE TROUGH DEVELOPMENT ONCE
AGAIN. THIS WILL PROVIDE THE NORTHWARD TRANSPORT OF LOW LEVEL
MOISTURE BACK INTO PORTIONS OF WESTERN KANSAS. THE WIND SHEAR, LOW
LEVEL MOISTURE, AND INSTABILITY ENVIRONMENT WILL BECOME FAVORABLE
FOR STRONG TO SEVERE STORMS MONDAY EVENING ACROSS SOUTHWEST AND
WEST-CENTRAL KANSAS ALONG AND EAST OF A DRYLINE. THE STRONG/SEVERE
THUNDERSTORM THREAT MAY LINGER INTO TUESDAY DEPENDING ON HOW THE
SUB-SYNOPTIC SCALE ENVIRONMENT SHAKES OUT...WHICH IS EXTREMELY
DIFFICULT TO ANTICIPATE AT THIS TIME RANGE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1201 PM CDT THU MAY 30 2013

VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH EARLY FRIDAY
MORNING. AS FOR WINDS, A SURFACE TROUGH EXTENDING FROM SOUTHERN
NEBRASKA SOUTH THROUGH CENTRAL KANSAS INTO FAR WESTERN OKLAHOMA
WILL PUSH SLOWLY EAST TODAY AND TONIGHT. AS A RESULT, LIGHT AND
VARIABLE WINDS WILL BECOME WESTERLY 10 TO 20KT THIS AFTERNOON THEN
BECOME LIGHT AND VARIABLE AGAIN THIS EVENING AFTER SUNSET.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  88  55  88  54 /  40  10   0  10
GCK  86  53  88  52 /  20   0   0  10
EHA  87  55  90  53 /  10   0   0  10
LBL  90  55  92  55 /  10   0   0  10
HYS  83  55  83  53 /  20  10   0  10
P28  88  62  88  59 /  60  10  10  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR
KSZ061-062-074>076-086.

&&

SYNOPSIS...JJOHNSON
SHORT TERM...JJOHNSON
LONG TERM...UMSCHEID
AVIATION...JJOHNSON
Hazardous weather outlook, May 30, 3:22 AM CDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
322 AM CDT THU MAY 30 2013

KSZ030-031-043>046-061>066-074>081-084>090-310830-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
322 AM CDT THU MAY 30 2013 /222 AM MDT THU MAY 30 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEPART THE REGION BY MID MORNING. THE
MAIN THREAT WITH THIS ACTIVITY IS LIGHTNING AND MODERATE TO HEAVY RAINFALL.

A RED FLAG WARNING IS IN EFFECT FROM NOON TO 8 PM CDT FOR PORTIONS OF
SOUTHWEST KANSAS. SEE FIRE WEATHER MESSAGE FOR SPECIFIC DETAILS.

ADDITIONAL THUNDERSTORM ACTIVITY IS POSSIBLE THIS EVENING ALONG AND
EAST OF A LINE FROM ELLIS COUNTY TO COMANCHE COUNTY. THE MAIN THREAT
IS LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF SOUTH
CENTRAL KANSAS LATE FRIDAY AND FRIDAY EVENING. ANY THUNDERSTORMS
WHICH DEVELOP IN BARBER COUNTY SHOULD MOVE SOUTHEAST INTO OKLAHOMA
QUICKLY BEFORE BECOMING SEVERE. AFTER A QUIET PERIOD THIS
WEEKEND...THUNDERSTORM CHANCES WILL INCREASE EARLY NEXT WEEK. SEVERE
STORMS WILL BE POSSIBLE AS WIND SHEAR AND INSTABILITY INCREASES LATE
MONDAY AND PERHAPS INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

SUGDEN/UMSCHEID

In the hours before

Special weather statement, May 30, 8:40 AM CDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
840 AM CDT THU MAY 30 2013

KSZ089-090-301430-
BARBER-COMANCHE-
840 AM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COMANCHE AND
SOUTHWESTERN BARBER COUNTIES...

AT 836 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF SUN CITY. THIS STORM WAS
MOVING EAST-SOUTHEAST AT 15 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3701 9935 3719 9937 3724 9869 3700 9868
      3699 9912
TIME...MOT...LOC 1340Z 180DEG 0KT 3734 9902

12
Local storm report, May 30, 9:20 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
920 AM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       7 SW LA CROSSE          38.46N 99.40W
05/30/2013  E0.95 INCH       RUSH               KS   PUBLIC

&&

MSCOTT
Local storm report, May 30, 9:25 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
925 AM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     HAIL             PRATT                   37.65N 98.74W
05/30/2013  E0.75 INCH       PRATT              KS   TRAINED SPOTTER

&&

MSCOTT
Special weather statement, May 30, 2:17 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
217 PM CDT THU MAY 30 2013

KSZ031-302000-
ELLIS-
217 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR ELLIS COUNTY...

AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ANTONINO...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN ELLIS COUNTY...INCLUDING THE CITIES OF ANTONINO...
HAYS...MUNJOR...TOULON AND VICTORIA...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3912 9921 3871 9906 3871 9954 3884 9959
TIME...MOT...LOC 1917Z 253DEG 23KT 3879 9944

JJOHNSON

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:05 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Kearny, Lane, Scott40 min
May 29, 7:20 PM CDTTornado WarningDDCGrant, Kearny25 min
May 29, 7:45 PM CDTSpecial Weather StatementDDCLane, Ness, Trego45 min
May 29, 7:56 PM CDTSevere Thunderstorm WarningDDCFinney, Lane49 min
May 30, 2:04 AM CDTAreal Flood WarningDDCHodgeman, Ness12 hr
May 30, 2:34 AM CDTRed Flag WarningDDCGrant, Hamilton, Haskell, Kearny, Seward, Stanton17 hr
May 30, 8:40 AM CDTSpecial Weather StatementDDCComanche50 min
May 30, 2:17 PM CDTSpecial Weather StatementDDCEllis43 min
May 30, 2:34 PM CDTSpecial Weather StatementDDCNess41 min
May 30, 2:43 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego47 min
May 30, 3:15 PM CDTSevere Thunderstorm WarningDDCEllis, Rush, Trego45 min
May 30, 3:53 PM CDTSpecial Weather StatementDDCRush52 min
May 30, 4:20 PM CDTSevere Thunderstorm WarningDDCRush40 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.